Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 174, NWS Omaha, NE

June 14, 2012Butler County, Dodge County, Saunders County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 14, 2012, 4:33 PM CDT for Butler County, Dodge County, Saunders County, Nebraska. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 4:33 PM CDT (21:33 UTC)
Expired
Jun 14, 2012, 5:30 PM CDT
In force
57 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, NE, Dodge County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 29 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:45 PM CDTHAIL 0.883 E Brainard, NENOT QUITE ONE INCH...JUST SLIGHTLY UNDER.
Jun 14, 5:15 PM CDTHAIL 13 Se Brainard, NE1.80 OF RAIN FELL WITH THE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WUUS53 KOAX 142133
SVROAX
NEC023-053-155-142230-
/O.NEW.KOAX.SV.W.0174.120614T2133Z-120614T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
433 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
  EXTREME SOUTHWESTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 530 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
  LOCATED NEAR BRAINARD...OR 26 MILES NORTHWEST OF LINCOLN...AND 
  MOVING NORTHEAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  WAHOO...CEDAR BLUFFS...VALPARAISO...BRAINARD...PRAGUE...
  WESTON...COLON...MORSE BLUFF AND MALMO. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 BETWEEN MILE MARKERS 90 AND 108.
 HIGHWAY 92 BETWEEN MILE MARKERS 428 AND 456.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4150 9672 4143 9655 4126 9643 4104 9686
      4119 9704
TIME...MOT...LOC 2128Z 229DEG 13KT 4117 9690 
WIND...HAIL 60MPH 1.00IN

$$

PEARSON
1 follow-up statement
943 
WWUS53 KOAX 142155
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
455 PM CDT THU JUN 14 2012

NEC023-053-155-142230-
/O.CON.KOAX.SV.W.0174.000000T0000Z-120614T2230Z/
SAUNDERS NE-BUTLER NE-DODGE NE-
455 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM 
CDT FOR NORTHWESTERN SAUNDERS...EASTERN BUTLER AND EXTREME 
SOUTHWESTERN DODGE COUNTIES...

AT 452 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
WESTON...OR 29 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 15 
MPH. 

LOCATIONS IMPACTED INCLUDE...
WAHOO...CEDAR BLUFFS...VALPARAISO...BRAINARD...PRAGUE...WESTON...
COLON...MORSE BLUFF AND MALMO. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 BETWEEN MILE MARKERS 90 AND 108.
 HIGHWAY 92 BETWEEN MILE MARKERS 428 AND 456.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY 
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.  

IN DAVID CITY...0.84 INCHES OF RAIN FELL IN 10 MINUTES WHICH LEAD TO 
STREET FLOODING IN DAVID CITY.  

&&

LAT...LON 4150 9672 4143 9655 4126 9643 4104 9686
      4119 9704
TIME...MOT...LOC 2152Z 229DEG 13KT 4123 9681 
WIND...HAIL 60MPH 1.00IN

$$

PEARSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:20 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 14, 3:20 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT THU JUN 14 2012

.SHORT TERM...TONIGHT.

LATEST WATER VAPOR IMAGERY AND SUBJECTIVE MORNING UPPER AIR
ANALYSIS INDICATE A COUPLE OF WEAK IMPULSES MOVING ACROSS THE
CENTRAL ROCKIES AND INTO THE CENTRAL PLAINS TODAY. TAIL END OF NRN
PLAINS COLD FRONT HAS NOW PUSHED INTO OUR FAR NWRN CWA WHERE
CONVECTION SHOULD BEGIN TO DEVELOP LATER THIS AFTERNOON. AIRMASS
AHEAD OF THIS COLD FRONT CONTINUES TO DESTABILIZE WITH MOIST
ADVECTION AND DAYTIME HEATING. BULK OF PREVIOUS FORECAST IS RIGHT
ON TRACK BUT DID ADD MENTION OF HEAVY RAINFALL FOR TWO REASONS.
THE FIRST BEING THE RICH THETA-E AIRMASS ACROSS THE REGION WITH
PW'S FORECAST AROUND 1.50-1.90". THE SECOND REASON IS BECAUSE OF
THE SLOW NATURE OF ANTICIPATED STORM MOTION. HPC HAS PUT THE AREA
IN A SLIGHT RISK FOR EXCESSIVE RAINFALL.

KERN

.LONG TERM...FRIDAY THROUGH THURSDAY.

MAIN FORECAST CONCERNS WILL FOCUS AROUND TIMING AND COVERAGE OF
CONVECTION OVER THE NEXT SEVERAL DAYS.

MAIN BELT OF MID/UPPER TROPOSPHERIC WESTERLIES EXTENDS FROM THE
PACIFIC NORTHWEST INTO THE WESTERN GREAT LAKES REGION. MAIN CHUNK OF
ENERGY (WITH 500 MB HEIGHT FALLS ESTIMATED AT AROUND 70 METERS) WAS
PUNCHING EAST/NORTHEAST ACROSS MANITOBA AND NORTH DAKOTA. THAT
FEATURE WILL CONTINUE TO MOVE AWAY FROM THE REGION. A RIDGE ALOFT
STRETCHED FROM TEXAS TOWARD THE OHIO VALLEY. PATTERN WILL BE
CHANGING THROUGH SATURDAY...AS A CUTOFF LOW FORMS OVER SOUTHERN
CALIFORNIA FRIDAY THEN DROPS SOUTH. A FAIRLY STRONG SHORTWAVE WILL
BE MOVING FROM THE PACIFIC NORTHWEST INTO THE NORTHERN PLAINS ON
SATURDAY. THIS WILL HELP DRIVE A COLD FRONT THROUGH THE REGION.

FRIDAY...MODELS INDICATE A FRONTAL BOUNDARY IN THE AREA WITH
FAIRLY HIGH MOISTURE IN PLACE (850 MB DEWPOINTS MOSTLY 10-15 C AND
PRECIPITABLE WATER VALUES MOSTLY 1.25 TO 1.50 INCHES). HAVE KEPT
POPS FROM 20-50 PERCENT. COMBINATION OF PARAMETERS SEEMS MOST
FAVORABLE FOR THE SOUTHEAST 1/2 OF THE AREA. PRECIPITABLE WATER
INCREASES TO OVER 1.50 INCHES FRIDAY NIGHT AND BUMPED POPS UP TO
THE 20-60 PERCENT RANGE FOR ALL OF THE AREA. POTENTIAL STORMY
PATTERN REMAINS IN PLACE SATURDAY...THEN AS FRONTAL BOUNDARY SAGS
SOUTH SATURDAY NIGHT FOCUS MOVES MORE DOWN INTO MISSOURI AND
KANSAS.

FARTHER OUT...THERE IS STILL PRETTY GOOD MODEL AGREEMENT WITH THE
LARGE SCALE PATTERN.  VERY FAST NEARLY ZONAL FLOW AT 500 MB SHOULD
BE IN PLACE BY SATURDAY NIGHT FROM THE NORTH PACIFIC INTO THE
NORTHERN ROCKIES. AT THE SAME TIME A RIDGE WILL BE OVER THE SOUTHERN
PLAINS. THIS FLOW WILL BUCKLE (VERY STRONG ZONAL FLOW/HIGH INDEX
PATTERN USUALLY CAN NOT LAST FOR LONG) BY SUNDAY NIGHT...WITH A
TROUGH FORMING FROM WESTERN CANADA INTO THE CENTRAL ROCKIES. AT LOW
LATITUDES...FLOW WILL BE RETROGRESSIVE. NET RESULT SHOULD BE FOR A
SOMEWHAT ACTIVE PERIOD FOR THE EARLY AND MID PART OF NEXT WEEK. FOR
THE PERIOD FROM MONDAY INTO WEDNESDAY HIGHS SHOULD BE IN THE MID 80S
TO LOWER 90S WITH LOWS IN THE MID 60S TO LOWER 70S. SLIGHTLY COOLER
CONDITIONS ARE EXPECTED BY THURSDAY AS THE TROUGH LIFTS MORE INTO
MINNESOTA AND THE WESTERN GREAT LAKES REGION.

MILLER

&&

.AVIATION...

18Z TAFS FOR KOFK...KOMA AND KLNK.

MAIN FORECAST CHALLENGE IS ONSET OF CONVECTIVE ACTIVITY LATER THIS
AFTERNOON AND OVERNIGHT. VFR CONDITIONS ARE EXPECTED UP UNTIL
TSTM ACTIVITY MOVES OVER SITES. EXPECT GUSTY SOUTHERLY SFC WINDS
TO CONTINUE UNTIL WEAKENING COLD FRONT APPROACHES. LARGE
HAIL...STRONG WINDS AND VERY HEAVY RAIN ARE EXPECTED WITH THE
PASSAGE OF THE TSTMS.

KERN

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Jun 14, 11:38 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1138 AM CDT THU JUN 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-150645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1138 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE
POSSIBLE OVER NORTHEAST NEBRASKA LATER THIS AFTERNOON AND WILL SPREAD
SOUTHEAST THROUGH THE EVENING ACROSS THE REMAINDER OF EASTERN
NEBRASKA AND ALL OF SOUTHWEST IOWA.

THESE STORMS WILL INITIALLY FOCUS ALONG A WEAKENING COLD FRONT
OVER NORTHEAST NEBRASKA THIS AFTERNOON. INCREASING INSTABILITY
AHEAD OF THE FRONT AND MODERATE WIND SHEAR WILL CREATE A FAVORABLE
ENVIRONMENT FOR THUNDERSTORMS THIS AFTERNOON AND EVENING AS THEY
SPREAD SOUTHEAST. A FEW UPPER LEVEL DISTURBANCES MOVING OUT OF
THE ROCKIES WILL ENHANCE THESE THUNDERSTORMS THIS EVENING AND INTO
THE OVERNIGHT HOURS.

LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS HOWEVER
THESE STORMS WILL ALSO BE CAPABLE OF DUMPING TORRENTIAL RAINFALL
WHICH COULD RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SERIES OF UPPER LEVEL DISTURBANCES AND FRONTAL BOUNDARIES
PASSING THROUGH THE CENTRAL PLAINS WILL KEEP THUNDERSTORM CHANCES
ALIVE OVER THE OUTLOOK AREA THROUGH THE MAJORITY OF THE FORECAST
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON OR EARLY
THIS EVENING.

KERN

In the hours before

Special weather statement, Jun 14, 3:53 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
353 PM CDT THU JUN 14 2012

IAZ069-NEZ045-052-142130-
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
353 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATTAMIE...
EASTERN DOUGLAS AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 430 PM
CDT...

AT 350 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG
THUNDERSTORM NEAR MILLARD...OR 5 MILES WEST OF OMAHA...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OMAHA...CARTER LAKE...BOYS TOWN AND CRESCENT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 54 AND 72.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 448.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN IOWA AND EAST CENTRAL
NEBRASKA.

LAT...LON 4129 9570 4120 9613 4127 9619 4151 9590
      4151 9588
TIME...MOT...LOC 2050Z 247DEG 21KT 4127 9611

KERN
Special weather statement, Jun 14, 4:14 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
414 PM CDT THU JUN 14 2012

NEZ034-044-142200-
DODGE NE-BURT NE-
414 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE AND BURT
COUNTIES UNTIL 500 PM CDT...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR UEHLING...OR 41 MILES
NORTHWEST OF OMAHA...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEKAMAH...UEHLING...CRAIG AND OAKLAND.

THIS INCLUDES HIGHWAY 77 BETWEEN MILE MARKERS 132 AND 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY AFTERNOON FOR EAST CENTRAL NEBRASKA.

LAT...LON 4176 9609 4166 9652 4174 9659 4174 9656
      4182 9656 4202 9639 4202 9633
TIME...MOT...LOC 2114Z 240DEG 20KT 4175 9649

KERN
Local storm report, Jun 14, 4:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
416 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             4 NW DAVID CITY         41.30N 97.18W
06/14/2012  M0.75 INCH       BUTLER             NE   TRAINED SPOTTER

            HAIL UP TO 3/4 INCH IN DIAMTER 3.5 MILES NORTHWEST OF
            DAVID CITY.

&&

MILLER
Local storm report, Jun 14, 4:17 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
417 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             DAVID CITY              41.25N 97.13W
06/14/2012  M0.75 INCH       BUTLER             NE   LAW ENFORCEMENT

            UP TO 3/4 INCH DIAMETER HAIL

&&

MILLER
Local storm report, Jun 14, 4:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
418 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             DAVID CITY              41.25N 97.13W
06/14/2012  E0.50 INCH       BUTLER             NE   LAW ENFORCEMENT

&&

LANDSVORK
Special weather statement, Jun 14, 4:29 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
429 PM CDT THU JUN 14 2012

IAZ069-NEZ045-052-142215-
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
429 PM CDT THU JUN 14 2012

...SPECIAL WEATHER STATEMENT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR OMAHA...MOVING NORTHEAST AT 30
MPH.

HAIL UP TO THE SIZE OF PEAS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT CALHOUN AND CRESCENT.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 61 AND 72.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN IOWA AND EAST CENTRAL
NEBRASKA.

LAT...LON 4129 9604 4132 9611 4139 9611 4151 9596
      4151 9589 4138 9573
TIME...MOT...LOC 2128Z 236DEG 27KT 4132 9604

KERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:48 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Saunders57 min
Jun 14, 3:53 PM CDTSpecial Weather StatementOAXDouglas37 min
Jun 14, 4:14 PM CDTSpecial Weather StatementOAXBurt46 min
Jun 14, 4:29 PM CDTSpecial Weather StatementOAXDouglas46 min
Jun 14, 4:37 PM CDTSevere Thunderstorm WarningOAXBurt38 min
Jun 14, 4:47 PM CDTSevere Thunderstorm WarningOAXButler, Saunders46 min
Jun 14, 5:12 PM CDTSpecial Weather StatementOAXSeward33 min
Jun 14, 5:16 PM CDTFlash Flood WarningOAXButler, Saunders2 hr
Jun 14, 5:18 PM CDTSpecial Weather StatementOAXBurt42 min
Jun 14, 5:30 PM CDTSpecial Weather StatementOAXButler, Saunders, Seward60 min
Jun 14, 5:38 PM CDTSevere Thunderstorm WarningOAXBurt, Washington52 min
Jun 14, 6:00 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saunders, Seward30 min
Jun 14, 6:07 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington38 min
Jun 14, 6:20 PM CDTAreal Flood AdvisoryOAXLancaster, Seward3 hr
Jun 14, 6:28 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saline, Sarpy, Saunders and 1 more47 min
Jun 14, 6:48 PM CDTAreal Flood AdvisoryOAXDouglas, Sarpy76 min
Jun 14, 6:48 PM CDTSpecial Weather StatementOAXDouglas27 min
Jun 14, 6:50 PM CDTSpecial Weather StatementOAXThurston25 min
Jun 14, 6:56 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.